# SDR CNQR2012080886796

- Difficulty date: July 17, 2012
- Submitted: August 8, 2012
- Operation: General aviation
- Filed by: Textron Aviation Inc, repair station CNQR918C
- Aircraft: N482CJ
- Make and model: Cessna 525C
- Aircraft serial: 525C0082
- Aircraft time: 116 hours, 66 cycles
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Pin
- Part number: 71410212
- Condition: Backed Out
- Location: Trunnion
- Part time: 116 hours, 66 cycles
- Component: Mlg, Cessna
- Component part number: 719400510
- Stage of operation: LD
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT MLG COLLAPSED WHILE ACFT WAS TAXING IN FROM LANDING.  AFT TRUNNION PIN WAS INSTALLED INCORRECTLY, THE AN3-42 RETAINING BOLT WAS NOT THROUGH THE PIN AS NEEDED TO RETAIN THE TRUNNION PIN IN THE TRUNNION ASSY.  A REVIEW OF ACFT ONSITE AT THE REPAIR STATION AND FACTORY REVELED ONE PRE-AW AIRCRAFT WITH THE SAME CONDITION AND NO ADDITIONAL AT THE REPAIR STATION. *MANDATORY ALERT SERVICE LETTER ASL525C-32-01 WAS ISSUED ON JULY 19TH, 2012 FOR A FLEET WIDE REVIEW AND IS REFERENCED BELOW.     *ALERT SERVICE LETTER ASL525C-32-01: TITLE: LANDING GEAR - AFT MAIN LANDING GEAR TRUNNION PIN INSPECTION EFFECTIVITY- MODEL SN: 525C (CJ4) -0001 THRU -0005, -0007 THRU -0017, -0019 THRU -0041, -0043 THRU -0045, -0047 THRU -0064, -0066 THRU -0073, -0075 THRU -0081, -0083, -0084, -0086 THRU -0094.  THE EQUIVALENT OF THIS SERVICE LETTER HAS BEEN INCORPORATED ON PRODUCTION AIRPLANES -0006, -0018, -0042, -0046, -0065, -0074, -0082, -0085, AND -0095 AND ON.  REASON: THE AFT MAIN LANDING GEAR TRUNNION PIN MAY NOT BE CORRECTLY INSTALLED.  THIS SERVICE LETTER CONTAINS INSTRUCTIONS TO DO AN INSPECTION OF THE AFT MAIN LANDING GEAR TRUNNION PIN.  COMPLIANCE MANDATORY: THIS SERVICE LETTER MUST BE ACCOMPLISHED PRIOR TO NEXT FLIGHT.  THE AFT MAIN LANDING GEAR TRUNNION PIN MUST BE CORRECTLY INSTALLED BEFORE THE AIRPLANE IS FLOWN, TAXIED, TOWED, OR OTHERWISE MOVED.
